# SDR 07FDEA04410

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,116 hours, 10,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53978149200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT SKIN C63-65, P41-42 LT (AREA 1) AND P45-46 LT (AREA 2) DOUBLER REPAIR PERFORMED IN AREA 1 IAW SRM 53-10-12 FIG 228 AND LET THE DENT IN AREA 2 AS IT IS IAW EA 6-5317-81131 AND RAS/DATLS/0002418/2005 ISS A.
